New approaches for solving Caputo time-fractional nonlinear system of equations describing the unsteady flow of a polytropic gas

Document Type : Research Paper


Laboratory of Fundamental and Numerical Mathematics, Department of Mathematics, Faculty of Sciences, Ferhat Abbas Setif University 1, 19000 Setif, Algeria


The main object of this manuscript is to achieve the solutions of a time-fractional nonlinear system of equations describing the unsteady flow of a polytropic gas using two different approaches based on the combination of new general integral transform in the sense of Caputo fractional derivative and homotopy perturbation method and variational iteration method, respectively. The solutions are obtained in the form of rapidly convergent infinite series with easily computable terms.  Numerical results reveal that the proposed approaches are very effective and simple to obtain approximate and analytical solutions for nonlinear systems of fractional partial differential equations.


[1] M. Alesemi, N. Iqbal and T. Botmart, Novel analysis of the fractional-order system of non-linear partial differential equations with the exponential-decay kernel, Math. 10 (2022), no. 4, 615.
[2] H.M. Ali, H. Ahmad, S. Askar and I.G. Ameen, Efficient approaches for solving systems of nonlinear time-fractional partial differential equations, Fractal Fractional 6 (2022), no. 1, 32.
[3] H. Aminikhah, A.H.R. Sheikhani and H. Rezazadeh, Exact and numerical solutions of linear and non-linear systems of fractional partial differential equations, J. Math. Model. 2 (2014), no. 1, 22–40.
[4] J.C. Dalsgard, Lecture notes on stellar structure and evolution, Aarhus University Press, Aarhus, 2004.
[5] A. Ghorbani, Beyond Adomian polynomials: He polynomials, Chaos Solitons Fractals 39 (2009), no. 3, 1486–1492.
[6] H. Jafari, A new general integral transform for solving integral equations, J. Adv. Res. 32 (2021), 133–138.
[7] J.H. He, Application of homotopy perturbation method to non-linear wave equations, Chaos Solitons Fractals 26 (2005), no. 3, 695–700.
[8] A. Khalouta, Exact solution of nonlinear time-fractional reaction-diffusion-convection equation via a new coupling method, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 2, 333–343.
[9] A. Khalouta, A new general integral transform for solving Caputo fractional-order differential equations, Int. J. Nonlinear Anal. Appl. 14 (2023), no. 1, 67–78.
[10] A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential equations, Elsevier, North-Holland, 2006.
[11] I. Klebanov, A. Panov, S. Ivanov and O. Maslova, Group analysis of dynamics equations of self-gravitating polytropic gas, Commun. Nonlinear Sci. Numer. Simul. 59 (2018), 437–443.
[12] S. Kumar, A. Kumar, Z. Odibat, M. Aldhaifallah and K.S. Nisar, A comparison study of two modified analytical approach for the solution of nonlinear fractional shallow water equations in fluid flow, AIMS Math. 5 (2020), no. 4, 3035-3055.
[13] S. Maitama, Exact solution of equation governing the unsteady flow of a polytropic gas using the natural decomposition method, Appl. Math. Sci. 8 (2014), no. 77, 3809–3823.
[14] M.Z. Mohamed and T.M. Elzaki, Comparison between the Laplace decomposition method and Adomian decomposition in time-space fractional nonlinear fractional differential equations, Appl. Math. 9 (2018), 448–458.
[15] H. Moradpour, A. Abri and H. Ebadi, Thermodynamic behavior and stability of Polytropic gas, Int. J. Modern Phys. D 25 (2016), no. 1, 1650014.
[16] T. Ozer, Symmetry group analysis of Benney system and an application for shallow-water equations, Mech. Res. Commun. 32 (2005), no. 3, 241–254.
[17] A. Prakash, M. Kumar and K.K. Sharma, Numerical method for solving fractional coupled Burgers equations, Appl. Math. Comput. 260 (2015), 314–320.
[18] M. Rawashdeh, Approximate solutions for coupled systems of nonlinear PDES using the reduced differential transform method, Math. Comput. Appl. 19 (2014), no. 2, 161–171.
[19] A.T. Salmana, H.K. Jassima and N.J. Hassana, An application of the Elzaki homotopy perturbation method for solving fractional Burger’s equations, Int. J. Nonlinear Anal. Appl. In Press, 1–10.
[20] P. Veeresha, D.G. Prakasha and H.M. Baskonus, An efficient technique for a fractional-order system of equations describing the unsteady flow of a polytropic gas, Pramana J. Phys. 93 (2019), no. 75, 1–13.
[21] A.M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Springer, Berlin, 2009.
[22] A.M. Wazwaz, The variational iteration method for analytic treatment for linear and non-linear ODEs, Appl. Math. Comput. 212 (2009), no. 1, 120–134.
[23] G.C. Wu, Challenge in the variational iteration method A new approach to identification of the Lagrange multipliers, J. King Saud Univ. Sci. 25 (2013), no. 2, 175–178.
Volume 14, Issue 3
March 2023
Pages 33-46
  • Receive Date: 11 April 2022
  • Revise Date: 15 July 2022
  • Accept Date: 16 July 2022